Next Article in Journal
Modeling of Rapidly Changing Macroeconomic Processes Based on the Analysis of Jump and Generalized Functions
Previous Article in Journal
Kalman Filter for Linear Discrete-Time Rectangular Singular Systems Considering Causality
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 139

Article: On Extended Lr-Norm-Based Derivatives to Intuitionistic Fuzzy Sets
Authors: by A. S. Wungreiphi, Fokrul Alom Mazarbhuiya and Mohamed Shenify
Link: https://www.mdpi.com/2227-7390/12/1/139

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop